# SDR ASAA2015041011461

- Difficulty date: April 10, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 31,185 hours, 9,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Bs 767-794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, DOOR SURROUND SHIELD STA 767-794 HAS CORROSION.  ACFT GROUNDED. REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-60-15-1A-1, FIG 103, DETAIL D, MAX ALLOWABLE THICKNESS REMOVED IS 10 PERCENT ORIGINAL MATERIAL THICKNESS IS 0.050" MATERIAL THICKNESS REMAINING IS 0.043" MATERIAL THICHNESS REMOVED IS 0.007".  R & R SHIELD ASSY IAW SRM 51-10-02, PARA 9 AND 51-40-02, AND DWG 146A0081 .
